MathSciNet Relay Station
MathSciNet bibliographic data
MR1443814 (98f:47003) 47A10
Barnes, Bruce A. Common operator properties of the linear operators $RS$ and $SR$. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1055–1061.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement